RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 350, Pages 139–159 (Mi znsl48)  

This article is cited in 4 scientific papers (total in 4 papers)

The Pell equation over the $\circ$-Fibonacci ring

V. G. Zhuravlev

Vladimir State Pedagogical University

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:3, 2084–2095

UDC: 511.342
Received: 15.11.2007

Citation: V. G. Zhuravlev, “The Pell equation over the $\circ$-Fibonacci ring”, Analytical theory of numbers and theory of functions. Part 22, Zap. Nauchn. Sem. POMI, 350, POMI, St. Petersburg, 2007, 139–159; J. Math. Sci. (N. Y.), 150:3 (2008), 2084–2095

Citation in format AMSBIB
\Bibitem{Zhu07}
\by V.~G.~Zhuravlev
\paper The Pell equation over the $\circ$-Fibonacci ring
\inbook Analytical theory of numbers and theory of functions. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 350
\pages 139--159
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl48}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 3
\pages 2084--2095
\crossref{https://doi.org/10.1007/s10958-008-0123-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43349085483}


Linking options:
  • http://mi.mathnet.ru/eng/znsl48
  • http://mi.mathnet.ru/eng/znsl/v350/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shutov, “Arifmetika i geometriya odnomernykh kvazireshetok”, Chebyshevskii sb., 11:1 (2010), 255–262  mathnet  mathscinet
    2. A. V. Shutov, “Trigonometricheskie summy nad odnomernymi kvazireshetkami”, Chebyshevskii sb., 13:2 (2012), 136–148  mathnet
    3. E. P. Davletyarova, A. A. Zhukova, A. V. Shutov, “Geometrization of Fibonacci numeration system and its applications to number theory”, St. Petersburg Math. J., 25:6 (2014), 893–907  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. G. Zhuravlev, “Symmetrization of bounded remainder sets”, St. Petersburg Math. J., 28:4 (2017), 491–506  mathnet  crossref  mathscinet  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:218
    Full text:53
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019